# SDR AALA20012045

- Difficulty date: November 17, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 29H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
